# SDR AWXA9800247

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 335007
- Condition: Inop
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED SERVICABLE UNIT, OPS NORMAL.
